MathSciNet Relay Station
MathSciNet bibliographic data
MR341800 65D15
Albasiny, E. L.; Hoskins, W. D. Explicit error bounds for periodic splines of odd order on a uniform mesh. J. Inst. Math. Appl. 12 (1973), 303–318.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement